# SDR AALA202006029006

- Difficulty date: May 20, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 57,056 hours, 33,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKED FRAME FLANGE RADII AT FR 68 AT S8L AND S9L.  REPAIRED FRAME IAW EA 305995.
